# SDR QXEA200501362

- Difficulty date: October 22, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 10,955 hours, 8,276 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101502
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY CHIMNEY DAMAGED.  MAINTENANCE REPLACED THE CARGO BAY CHIMNEY.  AIRCRAFT RETURNED TO SERVICE.
